# SDR HNAA2022090700256

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 43,151 hours, 39,433 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: D

## Discrepancy

ENGINE 2 HUNG START, AFTER START WAS ABORTED FUMES WERE NOTED IN CABIN AND FLIGHT DECK.  INSPECTED #2 ENGINE FOR POSSIBLE FUEL LEAK. NONE FOUND. PERFORMED #2 ENGINE START FROM APU BLEEDS, PACKS OFF, AND #1 ENGINE BLEEDS, WITH PACKS OFF. BOTH TIMES ENGINE STARTS NORMALLY IAW RUN UP MANUAL. BOTH ENGINE 2 STARTS FROM DIFFERENT FADECS. RAN BOTH ENGINE APU AND PACKS, NO FUME SMELL OK FOR SERVICE
